# SDR UALA2011042101939

- Difficulty date: April 20, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 67,335 hours, 25,332 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: A85151
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 3 GEAR UNSAFE LIGHTS ARE INOP FROM RESPECTIVE TEST SWITCHES.  REPLACED NOSE AND RT WW LAMPS, OPS GOOD.  LT SOCKET WAS FULL OF CORROSION, CLEANED OUT SOCKET AS MUCH AS POSSIBLE AND CLEANED.  WITH CONTACT CLEANED AND REPLACED LAMP, NO HELP.  NEED TO REPLACE SOCKET.  LOWERED GEAR DOORS, CLEAN LAMP SOCKET, RAISED DOORS TWICE AND ALL DOOR WARNING (RED) LITES WORKED GOOD.
